# SDR R61A201307010566

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 14,906 hours, 11,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTOLUMINESCENT STRIP IN FRONT OF SEAT 1D NO LONGER GLOWS AND APPEARS TO HAVE HAD A DRINK SPILLED ON IT.  MX REMOVED, CLEANED AND REINSTALLED PHOTO LUMINESCENT STRIP IAW AMM AND OPS CHECKED GOOD.
